# SDR SWAA2023113025741

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 39,414 hours, 24,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER AISLE ENTRANCE L/H EMERGENCY EGRESS STRIP DELAMINATED<[01] R&R CABIN PHOTOLUMINESCENT STRIP PER AMM 33-51-15
